English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

The Riemannian Penrose inequality

MPS-Authors
/persons/resource/persons20689

Huisken,  Gerhard
Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Huisken, G., & Ilmanen, T. (1997). The Riemannian Penrose inequality. International Mathematics Research Notices, 20, 1045-1058.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0013-5AE8-1
Abstract
There is no abstract available